MathSciNet Relay Station
MathSciNet bibliographic data
MR2269884 57R57 (53D45)
Sergeev, Armen Seiberg-Witten equations and pseudoholomorphic curves. J. Geom. Symmetry Phys. 5 (2006), 106–117.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement